# SDR 9JLA2014072104799

- Difficulty date: July 1, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 11,332 hours, 6,997 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 70000135
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE MAIN RADIO MASTER FEEDER CB FOR THE PS2 POWER TRIPPED TAKING OUT ALL THE CO-PILOTS AVIONICS.  TROUBLESHOOTING FOUND THE 35 AMP 3G MAIN AVIONICS CB WOULD TRIP JUST BY TAPPING NEXT TO THE BREAKER WITH FINGER.  THE DEFECTIVE CB WAS REMOVED FROM THE SYS & A NEW BREAKER INSTALLED, FT OK.
